Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 3, Pages 558–561 (Mi de4216)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Asymptotic behavior of solutions of equations with deviating argument in Hilbert space

R. G. Aliev

Daghestan State University, Makhachkala

Full text: PDF file (320 kB)

Bibliographic databases:
UDC: 517.929
Received: 24.10.1978

Citation: R. G. Aliev, “Asymptotic behavior of solutions of equations with deviating argument in Hilbert space”, Differ. Uravn., 17:3 (1981), 558–561

Citation in format AMSBIB
\Bibitem{Ali81}
\by R.~G.~Aliev
\paper Asymptotic behavior of solutions of equations with deviating argument in Hilbert space
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 3
\pages 558--561
\mathnet{http://mi.mathnet.ru/de4216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=610516}
\zmath{https://zbmath.org/?q=an:0454.34051}


Linking options:
  • http://mi.mathnet.ru/eng/de4216
  • http://mi.mathnet.ru/eng/de/v17/i3/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:67
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022